# SDR N6WA2016041202

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 32,222 hours, 23,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING FLOODLIGHT INOPERATIVE AT ROW 6.  DEFERRED ROW 6 CEILING LIGHT IAW MEL 33-51-01B CAT C.
